# SDR RAIA00708032

- Difficulty date: August 15, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,664 hours, 18,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PRE FLT 5586 - STL - EMERGENCY LIGHT AT SERVICE DOOR INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
